# SDR DALA2022030701478

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 87,587 hours, 39,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 FOUND DURING S/C CABIN CEILING EMERG LIGHT AT 3C INOP. CORRECTIVE ACTION: RPLD BULB. SECURED WIRE CONNECTORS ABOVE THE CEILING. OPS TEST GOOD. (8771329)
